Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 345129, 10 pages
http://dx.doi.org/10.1155/2014/345129
Research Article

The Steady-State System Size Distribution for a Modified D-Policy Geo/G/1 Queueing System

School of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 26 March 2014; Revised 3 June 2014; Accepted 3 June 2014; Published 22 June 2014

Academic Editor: Alexander N. Dudin

Copyright © 2014 Renbin Liu and Zhaohui Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Yadin and P. Naor, “Queueing systems with a removable service station,” Operational Research Quarterly, vol. 14, no. 3, pp. 393–405, 1963. View at Publisher · View at Google Scholar
  2. D. P. Heyman, “The T-policy for the M/G/1 queue,” Management Science, vol. 23, no. 7, pp. 775–778, 1977. View at Google Scholar · View at Scopus
  3. K. R. Balachandran, “Control policies for a single server system,” Management Science, vol. 19, no. 9, pp. 1013–1018, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. R. Balachandran and H. Tijms, “On the D-policy for the M/G/1 queue,” Management Science, vol. 21, no. 9, pp. 1073–1076, 1974/75. View at Google Scholar · View at MathSciNet
  5. O. J. Boxma, “Note on a control problem of Balachandran and Tijms,” Management Science, vol. 22, no. 8, pp. 916–917, 1975/76. View at Google Scholar · View at MathSciNet
  6. H. C. Tijms, “Optimal control of the workload in an M/G/1 queueing system with removable server,” vol. 7, no. 6, pp. 933–943, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. R. Artalejo, “On the M/G/1 queue with D-policy,” Applied Mathematical Modelling, vol. 25, no. 12, pp. 1055–1069, 2001. View at Publisher · View at Google Scholar · View at Scopus
  8. K. G. Gakis, H. K. Rhee, and B. D. Sivazlian, “Distributions and first moments of the busy and idle periods in controllable M/G/1 queueing models with simple and dyadic policies,” Stochastic Analysis and Applications, vol. 13, no. 1, pp. 47–81, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. K. Rhee, “Development of a newmethodology to find the expected busy periods for control- lable M/G/1 queueing models operating under the multivariable operating policies: concepts and applications to the dyadic policies,” Journal of Korean Institute of Industrial Engineers, vol. 23, no. 4, pp. 729–739, 1997. View at Google Scholar
  10. J. Li and S. C. Niu, “The waiting-time distribution for the GI/G/1 queue under the D-policy,” Probability in the Engineering and Informational Sciences, vol. 6, no. 3, pp. 287–308, 1992. View at Publisher · View at Google Scholar
  11. R. E. Lillo and M. Martín, “On optimal exhaustive policies for the M/G/1-queue,” Operations Research Letters, vol. 27, no. 1, pp. 39–46, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. W. Lee and K. S. Song, “Queue length analysis of MAP/G/1 queue under D-policy,” Stochastic Models, vol. 20, no. 3, pp. 363–380, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. W. Lee, J. W. Baek, and J. Jeon, “Analysis of the MX/G/1 queue under D-policy,” Stochastic Analysis and Applications, vol. 23, no. 4, pp. 785–808, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. H. Dshalalow, “Queueing processes in bulk systems under the D-policy,” Journal of Applied Probability, vol. 35, no. 4, pp. 976–989, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. P. Agarwal and J. H. Dshalalow, “New fluctuation analysis of D-policy bulk queues with multiple vacations,” Mathematical and Computer Modelling, vol. 41, no. 2-3, pp. 253–269, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. W. Lee, H. W. Lee, and J. W. Baek, “Analysis of discrete-time Geo/G/1 queue under the D-policy,” in Proceedings of the 6th International Conference on Queueing Theory and Network Applications (QTNA '11), pp. 107–115, August 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. S. W. Lee, H. W. Lee, and J. W. Baek, “Analysis of discrete-time MAP/G/1 queue under workload control,” Performance Evaluation, vol. 69, no. 2, pp. 71–85, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Wei, Y. Tang, and J. Gu, “Queue size distribution and capacity optimum design for Geo/G/1 queueing system with delayed D-policy,” System Engineering Theory and Practice, vol. 33, no. 4, pp. 996–1005, 2013. View at Google Scholar · View at Scopus
  19. L. Takács, “A single-server queue with feedback,” The Bell System Technical Journal, vol. 42, pp. 505–519, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. D. Choi, B. Kim, and S. H. Choi, “On the M/G/1 Bernoulli feedback queue with multi-class customers,” Computers & Operations Research, vol. 27, no. 3, pp. 269–286, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. I. Choi and T.-S. Kim, “Analysis of a two-phase queueing system with vacations and Bernoulli feedback,” Stochastic Analysis and Applications, vol. 21, no. 5, pp. 1009–1019, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Krishna Kumar and J. Raja, “On multiserver feedback retrial queues with balking and control retrial rate,” Annals of Operations Research, vol. 141, pp. 211–232, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. I. Atencia and P. Moreno, “Discrete-time Geo [X]/GH/1 retrial queue with Bernoulli feedback,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1273–1294, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. J. Hunter, Mathematical Techniques of Applied Probability (II), Academic Press, New York, NY, USA, 1983.
  25. S. W. Fuhrmann and R. B. Cooper, “Stochastic decompositions in the M/G/1 queue with generalized vacations,” Operations Research, vol. 33, no. 5, pp. 1117–1129, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet